# SDR DALA2020011000198

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 0903
- Aircraft time: 64,590 hours, 29,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMDS 5353-01006-02; RIGHT AFT TI-ANGLE CRACKED ON LOWER INBD FLANGE, FRAME 42 AND KEEL BEAM SIDE PANEL. AD 19-08-07, SEE NR FOR ADDITIONAL INFORMATION 079-0001:5353-01006-02/001 00279 RT AFT ANGLE REPLACED, WORK ACCOMPLISH ON AMDS CARD 5353-01006-03
